REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/7620
Tytuł: On Two Alternative Axiomatizations of Lattices by McKenzie and Sholander
Autorzy: Grabowski, Adam
Sawicki, Damian
Słowa kluczowe: lattice
distributive lattice
lattice axioms
Data wydania: 2018
Data dodania: 4-mar-2019
Wydawca: DeGruyter Open
Źródło: Formalized Mathematics, Volume 26, Issue 2, Pages 193-198
Abstrakt: The main result of the article is to prove formally that two sets of axioms, proposed by McKenzie and Sholander, axiomatize lattices and distributive lattices, respectively. In our Mizar article we used proof objects generated by Prover9. We continue the work started in [7], [21], and [13] of developing lattice theory as initialized in [22] as a formal counterpart of [11]. Complete formal proofs can be found in the Mizar source code of this article available in the Mizar Mathematical Library (MML).
Afiliacja: Adam Grabowski - Institute of Informatics, University of Białystok, Poland
Damian Sawicki - Institute of Informatics, University of Białystok, Poland
URI: http://hdl.handle.net/11320/7620
DOI: 10.2478/forma-2018-0017
ISSN: 1426-2630
e-ISSN: 1898-9934
metadata.dc.identifier.orcid: 0000-0001-5026-3990
Typ Dokumentu: Article
Występuje w kolekcji(ach):Artykuły naukowe (WMiI)
Formalized Mathematics, 2018, Volume 26, Issue 2

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
forma_2018_26_2_010.pdf206,43 kBAdobe PDFOtwórz
Pokaż pełny widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons